Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    DaZZa is offline New Member
    Join Date
    Jan 2004
    Posts
    11

    Pains In Kideny's Due To Dianabol Intake

    I started a 1 month cycle of dianabol 30mg/day approx 20 days ago. Urine colour seems to be quite normal maybe slightly darker but not much. However im beginning to feel pain in my kidneys. I am planning to go into a 2nd month cycle. Can someone let me know of a health product i can use to eliminate this pain in my kidney's.

  2. #2
    scottninpo's Avatar
    scottninpo is offline Senior Member
    Join Date
    Sep 2003
    Location
    central nj
    Posts
    1,958
    drink lots and lots of water

  3. #3
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Cranberry extract and at least 1 1/2 gals of water everyday.

    Is this all your running bro??

    8wks of Dbol you'll be shopping for a new liver.

    4wks of Dbol is more than enough bro,and I hope your running some type of test with it.

    DB

  4. #4
    Roadkill's Avatar
    Roadkill is offline Banned
    Join Date
    Jan 2004
    Location
    Lancaster, PA
    Posts
    74
    SUCK IT UP!

    I've been reading these forums for a year now and I see these threads everyday. Also, learn how to use the search function.....and maybe add more water to your daily intake.

  5. #5
    Bevo's Avatar
    Bevo is offline Junior Member
    Join Date
    Dec 2003
    Location
    Austin, TX
    Posts
    105
    same thing happened to my friend recently...im helping him w/his diet and workout, so i asked him to explain his daily diet...turns out he drinks more ****ing hawiaan punch (thinks it's good b/c not caffinated) then ****ing water...he almost **** his pants when he spent a couple days w/me and saw how much water i drink...got to keep yourself flushed out...

  6. #6
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    If you are feeling pains in your lower back then it could be from the pumps you are getting from the dbol . I experenced this while taking dbol.

  7. #7
    darmadoc is offline Member
    Join Date
    Dec 2002
    Location
    Texas
    Posts
    568
    This sounds like back pumps from the dbol . In my case I found nothing could alleviate it and I finally had to bag the dbol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •